MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sex/gender: unknown.Date of event: unknown, not provided.Best estimate of date of event is between (b)(6) 2019 and (b)(6) 2019.(b)(4).Device evaluation: visual inspection with the unaided eye shows that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing record review: the manufacturing process record was evaluated and the product was manufactured and released according to specifications.A search revealed that no similar complaints were received from this production order.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zxr00, 24.5 diopter intraocular lens (iol), was explanted from the right eye due to myopic miss.The visual symptoms interfered with the patient's regular activities.It was noted that the suspect lens was replaced with a same model iol but different diopter (23.0).The pre-op best corrected visual acuity (bcva) 20/40 +2 j7 and post-op bcva 20/25.The patient was noted to be fine post-op.No other information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8534550
Report Number9614546-2019-00357
Device Sequence Number13544967
Product Code POE
UDI-Device Identifier05050474579187
UDI-Public(01)05050474579187(17)211221
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model NumberZXR00
Device Catalogue NumberZXR00U0245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005